# SDR DALA2016120709671

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK INDICATION IN FUSELAGE SKIN AT AFT FASTENER ROW, 2ND HOLE DOWN IN INSP AREA OF 8 OPENED HOLES. MAINTENANCE REPAIRED STATION 540 SKIN CRACK BELOW STRINGER 22R ON WORK CARD 5331-01257-10 & WORK CARD 5331-01257-15.
